# SDR SIMA201910083007

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL IS CORRODED-C/A-REMOVED AND REPLACED CARGO DOOR LOWER SILL IAW EMB-145 SRM 51-40-02.
